# SDR RAIA0005028

- Difficulty date: May 23, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 9,671 hours, 10,149 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 7000700967
- Condition: Failed
- Location: Adc
- Part time: 10,781 hours, 9,711 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

6113-BOS-NUMBER ONE ADC FAILED DURING TAXI, WOULD NOT RESET. MAINTENANCE INSPECTED AND REPLACED NUMBER ONE ADC.
